# SDR DALA2025122209278

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 15,110 hours, 3,648 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIV TO MSY DUE TO CREW REPORTS ODOR IN AFT GALLEY. PERFORMED BSI OF NR 2 ENGINE LCP AND HPC PER W/C 7100-2018. FOUND OIL WETTING EVIDENCE AT HPC STAGE 4 & 5. REPLACED NR 2 ENGINE. (LP 7987638)
